# SDR SWAA106923

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 52,187 hours, 43,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING FORE FLAP I/B LOWER SKIN CRACKED.  REPAIRED FORE FLAP PER SRM.
